# SDR 99ZZZX661

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Centurion Investments Inc, repair station UVVR932L
- Aircraft: N730TS
- Make and model: Hwksly DH125400A
- Aircraft serial: NA0730
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 25PT3A
- Condition: Chafed
- Location: Fuselage
- Part time: 12,404 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF VENTRAL TANK AFTER REMOVAL FOR AIRCRAFT, SEVERAL AREAS OF SIDEWALLS WERE FOUND SCORED AND CHAFED IN RADIUS.  SAID AREAS APPEAR TO HAVE BEEN SCORED DURING PREVIOUS REMOVAL PROCEDURES USING SHARP INSTRUMENT TO CUT BEAD SEALING.  THE SIDE WALLS HAVE BEEN DEEMED UNAIRWORTHY BY THE RAYTHEON REPAIR/DESIGN OFFICE AND ARE BEING REPLACED.  PROPER TECHNIQUES USING APPROVED TOOLING TO REMOVE SEALANT RECOMMENDED.
